Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Medical abortion, vaginal bleeding, tiny black clots after intercourse, brown discharge. Cause of worry?

I had a medical abortion on 2/3 and I ve been bleeding on and off ever since. It s starting to subside as I begin my second month of pills. But in recent days, I m noticing tiny black chunks after intercourse. It may be tiny blood clots the size of half a grain if rice as well as a little brown discharge . What is this and should I be worried? When will I be back to normal?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

One possibility is an incomplete abortion. Have you gotten a check ultrasound scan done after the abortion? If not, please get it done. It is possible that there are retained products of conception inside your uterus.

Yes, this is worrisome, you should get the scan done as said.

You will be back to normal when all the products of conception are out of your uterus.

Take care and get well soon.
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor